I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2013, VOLUME 18, NUMBER 3, PAGES 199-212
E. E. Shirshova
View as HTML View as gif image
We consider properties of convex directed subgroups for the interpolation groups in which each element is a quotient of two almost orthogonal elements. A series of results on values for almost orthogonal elements in those groups is obtained. We investigate characteristics of lexicographic extensions for partially ordered groups in which each element is a quotient of two almost orthogonal elements.
|Main page||Contents of the journal||News||Search|
Last modified: March 4, 2014